# SDR SIMA20140210005

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 25,053 hours, 21,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6913
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT HOLDER BROKEN.  R & R FIRST OFFICER'S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONAL CHECKED GOOD.
